# SDR UIEA2018060801081

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,650 hours, 19,786 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 42
- Part serial: 1938
- Condition: Malfunctioned
- Location: Main Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE MAIN BATT CHGR. REMOVED AND REPLACED BATTERY CHARGER IAW AMM 24-31-02-404-007 OPS CHK NML.
